آمار

تعداد نشریات24
تعداد شماره‌ها862
تعداد مقالات7,672
تعداد مشاهده مقاله13,668,447
تعداد دریافت فایل اصل مقاله11,743,013
JOHARI, A., MOMENI, M., JAVADI, A. A.. (1394). AN ANALYTICAL SOLUTION FOR RELIABILITY ASSESSMENT OF PSEUDO-STATIC STABILITY OF ROCK SLOPES USING JOINTLY DISTRIBUTED RANDOM VARIABLES METHOD. , 39(C2), 351-363. doi: 10.22099/ijstc.2015.3139
A. JOHARI; M. MOMENI; A. A. JAVADI. "AN ANALYTICAL SOLUTION FOR RELIABILITY ASSESSMENT OF PSEUDO-STATIC STABILITY OF ROCK SLOPES USING JOINTLY DISTRIBUTED RANDOM VARIABLES METHOD". , 39, C2, 1394, 351-363. doi: 10.22099/ijstc.2015.3139
JOHARI, A., MOMENI, M., JAVADI, A. A.. (1394). 'AN ANALYTICAL SOLUTION FOR RELIABILITY ASSESSMENT OF PSEUDO-STATIC STABILITY OF ROCK SLOPES USING JOINTLY DISTRIBUTED RANDOM VARIABLES METHOD', , 39(C2), pp. 351-363. doi: 10.22099/ijstc.2015.3139
JOHARI, A., MOMENI, M., JAVADI, A. A.. AN ANALYTICAL SOLUTION FOR RELIABILITY ASSESSMENT OF PSEUDO-STATIC STABILITY OF ROCK SLOPES USING JOINTLY DISTRIBUTED RANDOM VARIABLES METHOD. , 1394; 39(C2): 351-363. doi: 10.22099/ijstc.2015.3139


سامانه مدیریت نشریات علمی. قدرت گرفته از سیناوب